# SDR ASOA201100967

- Difficulty date: May 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 7,435 hours, 5,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT DRAG ANGLE DUE REINSPECT.  COMPLIED WITH REINSPECT OF THE CRACK FOUND, NO FURTHER DEFECTS NOTED. OK FOR CONTINUED SERVICE IAW REO 690-52-11-0026.
